# SDR UIEA2015012800052

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shutoff Valve
- Part number: 23E597
- Part serial: A2935
- Condition: Damaged
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG IDG HEAT EXCHANGER SOV HAS DAMAGED THREADS IN FILTER BOSS.  R & R IAW AMM 24-11-07.
